Invariants de classes : propriétés fonctorielles et applications à l’étude du noyau
Journal de Théorie des Nombres de Bordeaux, Volume 19 (2007) no. 2, pp. 415-432.

The class-invariant homomorphism measures the Galois module structure of torsors — under a finite flat group scheme — which lie in the image of a coboundary map associated to an exact sequence. It has been introduced first by Martin Taylor (the exact sequence being given by an isogeny between abelian schemes). We begin by giving general properties of this homomorphism, then we pursue its study in the case when the exact sequence is given by the multiplication by n on an extension of an abelian scheme by a torus.

L’homomorphisme de classes mesure la structure galoisienne de torseurs – sous un schéma en groupes fini et plat – obtenus grâce au cobord d’une suite exacte. Son introduction est due à Martin Taylor (la suite exacte étant une isogénie entre schémas abéliens). Nous commençons par énoncer quelques propriétés générales de cet homomorphisme, puis nous poursuivons son étude dans le cas où la suite exacte est donnée par la multiplication par n sur une extension d’un schéma abélien par un tore.

Received:
Published online:
DOI: 10.5802/jtnb.595
Jean Gillibert 1

1 The University of Manchester Alan Turing Building Oxford Road Manchester M13 9PL, Royaume-Uni
@article{JTNB_2007__19_2_415_0,
     author = {Jean Gillibert},
     title = {Invariants de classes~: propri\'et\'es fonctorielles et applications \`a l{\textquoteright}\'etude du noyau},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {415--432},
     publisher = {Universit\'e Bordeaux 1},
     volume = {19},
     number = {2},
     year = {2007},
     doi = {10.5802/jtnb.595},
     zbl = {pre05302783},
     mrnumber = {2394895},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.595/}
}
TY  - JOUR
TI  - Invariants de classes : propriétés fonctorielles et applications à l’étude du noyau
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2007
DA  - 2007///
SP  - 415
EP  - 432
VL  - 19
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.595/
UR  - https://zbmath.org/?q=an%3Apre05302783
UR  - https://www.ams.org/mathscinet-getitem?mr=2394895
UR  - https://doi.org/10.5802/jtnb.595
DO  - 10.5802/jtnb.595
LA  - fr
ID  - JTNB_2007__19_2_415_0
ER  - 
%0 Journal Article
%T Invariants de classes : propriétés fonctorielles et applications à l’étude du noyau
%J Journal de Théorie des Nombres de Bordeaux
%D 2007
%P 415-432
%V 19
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.595
%R 10.5802/jtnb.595
%G fr
%F JTNB_2007__19_2_415_0
Jean Gillibert. Invariants de classes : propriétés fonctorielles et applications à l’étude du noyau. Journal de Théorie des Nombres de Bordeaux, Volume 19 (2007) no. 2, pp. 415-432. doi : 10.5802/jtnb.595. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.595/

[1] A. Agboola, A geometric description of the class invariant homomorphism. J. Théor. Nombres Bordeaux 6 (1994), 273–280. | Numdam | MR: 1360646 | Zbl: 0833.11055

[2] A. Agboola, Torsion points on elliptic curves and Galois module structure. Invent. Math. 123 (1996), 105–122. | MR: 1376248 | Zbl: 0864.11055

[3] A. Agboola, On primitive and realisable classes. Compositio Math. 126 (2001), 113–122. | MR: 1827865 | Zbl: 0989.11059

[4] H. Bass and M. P. Murthy, Grothendieck groups and Picard groups of abelian group rings. Annals of Math. 86 (1967), 16–73. | MR: 219592 | Zbl: 0157.08202

[5] S. Bosch, W. Lütkebohmert and M. Raynaud, Néron Models. Ergeb. Math. Grenzgeb. (3), vol. 21. Springer, Berlin-Heidelberg-New York, 1990. | MR: 1045822 | Zbl: 0705.14001

[6] P. Cassou-Noguès et M. J. Taylor, Structures galoisiennes et courbes elliptiques. J. Théor. Nombres Bordeaux 7 (1995), 307–331. | Numdam | MR: 1413581 | Zbl: 0852.11066

[7] A. Fröhlich, Galois module structure of algebraic integers. Ergeb. Math. Grenzgeb. (3), vol. 1. Springer, Berlin-Heidelberg-New York, 1983. | MR: 717033 | Zbl: 0501.12012

[8] J. Gillibert, Invariants de classes : le cas semi-stable. Compositio Math. 141 (2005), 887–901. | MR: 2148197 | Zbl: pre02211030

[9] J. Gillibert, Variétés abéliennes et invariants arithmétiques. Ann. Inst. Fourier (Grenoble) 56 (2006), 277–297. | Numdam | MR: 2226015 | Zbl: 1091.11021

[10] J. Gillibert, Invariants de classes : exemples de non-annulation en dimension supérieure. Math. Annalen 338 (2007), 475–495. | MR: 2302072 | Zbl: pre05208124

[11] C. Greither, Cyclic Galois extensions of commutative rings. Lecture Notes in Mathematics, vol. 1534. Springer, Berlin-Heidelberg-New York, 1992. | MR: 1222646 | Zbl: 0788.13003

[12] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique, chapitre II : Étude globale élémentaire de quelques classes de morphismes. Publ. Math. Inst. Hautes Études Sci. 8 (1961). | Numdam | Zbl: 0118.36206

[13] A. Grothendieck et M. Demazure, Schémas en groupes. Lecture Notes in Mathematics, vols. 151, 152, 153. Springer, Berlin-Heidelberg-New York, 1970. | MR: 274458 | Zbl: 0207.51401

[14] A. Grothendieck, M. Artin et J. L. Verdier, Théorie des topos et cohomologie étale des schémas. Lecture Notes in Mathematics, vols. 269, 270. Springer, Berlin-Heidelberg-New York, 1972. | MR: 354653 | Zbl: 0237.00012

[15] A. Grothendieck, Groupes de monodromie en géométrie algébrique. Lecture Notes in Mathematics, vol. 288. Springer, Berlin-Heidelberg-New York, 1972.

[16] D. Hilbert, Die Theorie der Algebraischen Zalhkörper. Jahresbericht der Deutschen Mathematiker-Vereinigung 4 (1897), 175–546.

[17] J. S. Milne, Étale Cohomology. Princeton Math. Ser., vol. 33. Princeton University Press, 1980. | Zbl: 0433.14012

[18] G. Pappas, On torsion line bundles and torsion points on abelian varieties. Duke Math. J. 91 (1998), 215–224. | MR: 1600574 | Zbl: 1029.11020

[19] A. Srivastav and M. J. Taylor, Elliptic curves with complex multiplication and Galois module structure. Invent. Math. 99 (1990), 165–184. | MR: 1029394 | Zbl: 0705.14031

[20] M. J. Taylor, On Fröhlich’s conjecture for rings of integers of tame extensions. Invent. Math. 63 (1981), 41–79. | Zbl: 0469.12003

[21] M. J. Taylor, Mordell-Weil groups and the Galois module structure of rings of integers. Illinois J. Math. 32 (1988), 428–452. | MR: 947037 | Zbl: 0631.14033

[22] W. C. Waterhouse, Principal homogeneous spaces and group scheme extensions. Trans. Am. Math. Soc. 153 (1971), 181–189. | MR: 269659 | Zbl: 0208.48401

Cited by Sources: